# SDR DALA2024080207734

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 89,289 hours, 40,607 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Lt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 680 LEFT GEN CONT TRIPS. RESET PER QRH TRIPPED AGAIN. CORRECTIVE ACTION: FOUND IDG HARNESS ARCING AT PYLON CONNECTOR. R/R IDG HARNESS D1092P PER SWPM CH. 20. REMOVED AND REPLACED CONNECTOR D1092J REF. B757 SWPM 20-41-21 AND 20-61-19. REQUIRES OPS CHECK. (443455). OPS CHECK PREFORMED, CK PER B 757 AMM 24-11-00. CKS GOOD. (5907400)
